# SDR CPCP20070073

- Difficulty date: June 5, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Aircraft time: 21,384 hours, 22,883 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR UPPER AND LOWER DOOR SIDE HINGE FITTING CORRODED.  CORROSION ON SERVICE DOOR UPPER AND LOWER DOOR SIDE HINGE FITTING REMOVED IAW SRM 51-21-42.  FOUND WITHIN LIMITS IAW SRM 51-10-10.
